# SDR IPXA2019060322723

- Difficulty date: May 24, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 97,950 hours, 17,058 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 142U1023104
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACK WAS FOUND ON TENSION TIE (P/N: 142U1023-104) AT RBL 90, STA 740.REPAIR I.A.W. 747-400F SRM 53-20-30 REPAIR 2 REV. 85.00.
